Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Side effects of Chemotherapy and depression - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   can chemotherapy cause depression? I'm six years post treatment for inflammatory breast cancer, stage 3B.
Doctor :   hello
User :   Hello.
Doctor :   may i know your age and gender ?
User :   Yes, female, I will be 59 next month.
Doctor :   there is no side effects of any medications of chemotherapy
Doctor :   esp depression
Doctor :   the body does takes toll and yes one might feel low
Doctor :   but you need to be strong
User :   What about my inability to focus and sleep. My loss of interest in sex?
Doctor :   it can happen
Doctor :   what you need a counseling therapy
Doctor :   and that will help you
User :   Is this something that my body will heal it self, or will I hae to live with this for years to come? There are times when I think I'm really loosing it.
Doctor :   i can understand your concern but i assure you that no chemo medication can cause it,
Doctor :   its all about being positive
Doctor :   your body will completely recover
User :   OK. Thank you.
Doctor :   your most welcome
Doctor :   do please seek some counseling and you will be fine
User :   OK. Good day.
Doctor :   you too
Doctor :   take care
Doctor :   bye bye
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor